MAUDE Adverse Event Report: MENTOR TEXAS MENTOR MEMORYSHAPE BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

MENTOR TEXAS MENTOR MEMORYSHAPE BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number 3341105
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Capsular Contracture (1761)
Date of Event 07/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: capsular contracture.Explantation month, day, and year: (b)(6) 2022.Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
It was reported that a (b)(6) female patient who underwent a primary breast augmentation procedure with mentor memoryshape breast implant 255cc gel breast prostheses developed capsular contracture in both of her breasts post implantation (baker grade ii in left breast, baker grade iii in right breast).Bilateral capsular contracture was diagnosed by a healthcare professional.As a result, the patient is scheduled to undergo bilateral explantation on (b)(6) 2022.This medwatch report is for the patient¿s left breast prosthesis.
 
Event or Problem Description
It was reported that a (b)(6) asian female patient who underwent a primary breast augmentation procedure with mentor memoryshape breast implant 255cc gel breast prostheses developed capsular contracture in both of her breasts post implantation (baker grade ii in left breast, baker grade iii in right breast).Bilateral capsular contracture was diagnosed by a healthcare professional.As a result, the patient is scheduled to undergo bilateral explantation on (b)(6) 2022.This medwatch report is for the patient¿s left breast prosthesis.
 
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: capsular contracture.Explantation month, day, and year: (b)(6) 2022.(b)(4).
 
Additional Manufacturer Narrative
On 26-jan-2022, mentor received additional information about the event.It was previously reported that the patient was scheduled to undergo bilateral explantation on (b)(6) 2022.New information received states that explantation has been postponed.No updated explantation date was provided.Block b2 ¿is required intervention¿ no longer applies to this event.Manufacturer¿s reference number: (b)(4).

Brand Name
MENTOR MEMORYSHAPE BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer (Section G)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer Contact
gabriel alfageme
3041 skyway circle north
irving, TX 75038
9497898687
MDR Report Key13344829
Report Number1645337-2022-00776
Device Sequence Number16582344
Product Code FTR
UDI-Device Identifier00081317005308
UDI-Public00081317005308
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P060028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/10/2021
Device Model Number3341105
Device Catalogue Number3341105
Device Lot Number7348928
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/06/2022
Supplement Date Received by Manufacturer01/26/2022
Initial Report FDA Received Date01/25/2022
Supplement Report FDA Received Date02/11/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/11/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age41 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceAsian